# SDR UPS96220788

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192067
- Condition: Rusted
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, RUST EMANATING FROM NR 3 FLAP TRACK AT SPOILER BEAM MOUNT PAD.  REPAIRED NR 3 FLAP TRACK IAW TRAMCO EO 96-2443, UPS EO 727-57-1715.  WHILE WORKING THIS NRC 577741, FOUND BOTH TRACK SUPPORT TOWERS CORRODED OUT OF LIMITS.  REMOVED AND REPLACED TOWERS IAW SRM 51-30-5, 51-30-2, (P/N 65-41301-14, 65-41301-15).
